| Model Number |
M00542251 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a band ligation was used in the esophagus during a endoscopic variceal ligation procedure performed on (b)(6) 2026.During the procedure, the super 7 bands were entangled and failed to deploy.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6:
imdrf device code a050501 captures the reportable event of bands failure to deploy.